# SDR SWAA2013021912820

- Difficulty date: January 31, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9553003411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME HAS A CRACK IN RADIOS BELOW FLOOR LEVEL.  REMOVED AND REPLACED FRAME AT LEFT FS 715.  FRAME P/N SA 95530034-11 PO 2300928 IAW B717 SRM 51-41-05 & 51-41-02, 51-40-08.
